# SDR USAA2010081691682

- Difficulty date: July 13, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fuse Pin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBOARD MID SPAR FUSE PIN HAS CORROSION.  REPLACED LEFT PYLON INBOARD MID SPAR FUSE PIN IAW AMM 54-10-00.
